# SDR SIMA20130531003

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 33,574 hours, 30,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE SECOND TO LAST EMERGENCY LIGHT PROXIMITY STRIP WIRE BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  CRIMPED ON NEW CONNECTOR IAW SWPM 20-50-01. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
